# SDR 33AY2016FA0000057

- Difficulty date: November 14, 2015
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546594502
- Condition: Corroded
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME UPPER FLANGE AT BS 500B BETWEEN STR 25R TO STR 26R CORRODED OUT OF SRM ALLOWABLE LIMIT.  THE DAMAGED SECTION WAS TRIMMED OUT AND REPAIR FILLER AND FRAME DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-03, REV 108.
